Repairing the interpolation Theorem in Quantified Modal Logic

Areces, C., Blackburn, P., and Marx, M.. Repairing the interpolation Theorem in Quantified Modal Logic. Annals of Pure and Applied Logics, 123(1--3):287–299, 2003.

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{arec:repa03,
  author = {Areces, C. and Blackburn, P. and Marx, M.},
  title = {Repairing the interpolation Theorem in Quantified Modal Logic},
  journal = {Annals of Pure and Applied Logics},
  year = {2003},
  volume = {123},
  pages = {287--299},
  number = {1--3},
}

Generated by bib2html.pl (written by Patrick Riley) on Sun Oct 02, 2016 17:05:49